MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART XL+ DEFIBRILLATOR/MONITOR

PHILIPS NORTH AMERICA LLC HEARTSTART XL+ DEFIBRILLATOR/MONITOR
Model Number 861290
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is based on information provided by philips remote service engineer (rse) and has been investigated by the philips complaint handling team.It was determined the device has reached end of life, and neither service nor spare parts are no longer provided.The customer was informed that service could no longer be completed on the unit as the device had reached end of life (eol).Philips has made the decision to discontinue the heartstart xl+ monitor/defibrillator, which has reached the end of its product life cycle.The last date of shipment for the heartstart xl+ was october, 2017.The end of life (eol) is scheduled globally to end 12/31/2022, where the end of support (eos) period will then begin.The device remains at the customer site, requiring no further evaluation.Based on the information available and the testing conducted, the cause of the reported problem was not determined.The device is eol.It has been concluded that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
Philips received a complaint on the heartstart xl+ defibrillator/monitor indicating that the device failed therapy delivery test.There was no patient involvement.

Brand Name
HEARTSTART XL+ DEFIBRILLATOR/MONITOR
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
syed zaheer
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key25534042
Report Number3030677-2026-100663
Device Sequence Number9670932
Product Code MKJ
UDI-Device Identifier00884838023680
UDI-Public(01)00884838023680
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K110825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number861290
Device Catalogue Number861290
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown